Open Access
October, 1990 A Discrete-Time Version of the Wentzell-Friedlin Theory
Yuri Kifer
Ann. Probab. 18(4): 1676-1692 (October, 1990). DOI: 10.1214/aop/1176990641


We present a version of the Wentzell-Freidlin theory for Markov chains which includes random perturbations not only of deterministic motions but also of Markov chains. Some results for the continuous-time case are obtained as corollaries. In particular, by this method one can treat random perturbations of degenerate diffusions even when the large deviations principle fails.


Download Citation

Yuri Kifer. "A Discrete-Time Version of the Wentzell-Friedlin Theory." Ann. Probab. 18 (4) 1676 - 1692, October, 1990.


Published: October, 1990
First available in Project Euclid: 19 April 2007

zbMATH: 0718.60022
MathSciNet: MR1071818
Digital Object Identifier: 10.1214/aop/1176990641

Primary: 60F10
Secondary: 60J05 , 60J60

Keywords: attractors , large deviations , Random perturbations

Rights: Copyright © 1990 Institute of Mathematical Statistics

Vol.18 • No. 4 • October, 1990
Back to Top